Makale
Tam Makale
Uluslararası
2018
Integral inequalities for n-times differentiable mappings
Journal of Abstract and Computational Mathematics
Cilt 3 · Sayı 2 · ss. 36–45 · 01.04.2018
Atıf için künye
Yıldız, Ç., & dragomir, S. (2018). Integral inequalities for n-times differentiable mappings. Journal of Abstract and Computational Mathematics, 3(2), 36–45.
BibTeX
@article{yildiz2018-146760,
author = {Yıldız, Çetin and dragomir, sever},
title = {Integral inequalities for n-times differentiable mappings},
journal = {Journal of Abstract and Computational Mathematics},
year = {2018},
volume = {3},
number = {2},
pages = {36--45},
issn = {2149-7168},
url = {https://akademik.atauni.edu.tr/yayinlar/146760-integral-inequalities-for-n-times-differentiable-mappings}
}